A 26-year-old female asked:
Disclaimer

6 days after taking plan b & now have brown break through bleeding & mild cramps... period or just spotting? normal?

1 doctor answer
Dr. Henry Jacobs
65 years experience Obstetrics and Gynecology
Probably normal: do preg test. if negative just wait it out. if positive, see your doc
Answered on Feb 1, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 18-year-old member asked:
Dr. Stephen Sudler
39 years experience Obstetrics and Gynecology
What is the question: Were you late for your period? By how many days/weeks? Was your pregnancy test positive? It may just be a late pariod due to delayed ovulation. Do ... Read More
1
1 thank
A 16-year-old female asked:
Dr. Charles Whiting
26 years experience Obstetrics and Gynecology
Yes: Yes. Cramping and spotting are common side-effects after taking Plan B
A 16-year-old female asked:
Dr. Robert Kwok
32 years experience Pediatrics
May be normal: Taking Plan B (or any other emergency contraceptive pill) can alter the timing of the current cycle and of the upcoming cycle. One should check a home ... Read More
A 27-year-old female asked:
Dr. Philip Miller
46 years experience Family Medicine
GYN: Consult your GYN, get a pelvic examination and hormonal therapy to regulate your cycles.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month